About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 763761, 9 pages
http://dx.doi.org/10.1155/2014/763761
Research Article

Estimation of Unknown Functions of Iterative Difference Inequalities and Their Applications

1School of Computer and Information Engineering, Hechi University, Guangxi, Yizhou 546300, China
2School of Mathematics and Statistics, Hechi University, Guangxi, Yizhou 546300, China
3Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia

Received 28 March 2014; Accepted 10 July 2014; Published 22 July 2014

Academic Editor: Youjun Deng

Copyright © 2014 Ricai Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some new nonlinear retarded finite difference inequalities. The results that we propose here can be used as tools in the theory of certain new classes of finite difference equations in various difference situations. We also give applications of the inequalities to show the usefulness of our results.